Alert archive / California / Gale Warnings in 2023

Gale Warning 21, NWS Eureka, CA

March 20, 2023

NWS Eureka, CA issued this gale warning at Mar 20, 2023, 2:56 PM PDT. It took effect at Mar 21, 2023, 3:00 PM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 20, 2023, 2:56 PM PDT (21:56 UTC)
In effect from
Mar 21, 2023, 3:00 PM PDT
Expired
Mar 22, 2023, 3:00 AM PDT
In force
12 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

805 
WHUS76 KEKA 202156
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
256 PM PDT Mon Mar 20 2023

PZZ470-210600-
/O.EXP.KEKA.SC.Y.0033.000000T0000Z-230320T2200Z/
/O.UPG.KEKA.GL.A.0012.230321T2200Z-230322T1100Z/
/O.NEW.KEKA.GL.W.0021.230321T2000Z-230322T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
256 PM PDT Mon Mar 20 2023

...GALE WARNING IN EFFECT FROM 1 PM TUESDAY TO 4 AM PDT
WEDNESDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON...

* WHAT...North winds 25 to 35 kt with gusts up to 40 kt and seas 
  10 to 15 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 1 PM Tuesday to 4 AM PDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-210600-
/O.EXP.KEKA.SC.Y.0033.000000T0000Z-230320T2200Z/
/O.CON.KEKA.SE.A.0004.230322T0400Z-230322T1600Z/
Pt St George to Cape Mendocino out 10 nm-
256 PM PDT Mon Mar 20 2023

...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM TUESDAY EVENING
THROUGH WEDNESDAY MORNING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON...

* WHAT...Very steep and hazardous seas 8 to 10 feet possible.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From Tuesday evening through Wednesday morning.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous sea
conditions.

&&

$$

PZZ475-210600-
/O.UPG.KEKA.GL.A.0012.230321T2200Z-230322T1100Z/
/O.NEW.KEKA.GL.W.0021.230321T2000Z-230322T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
256 PM PDT Mon Mar 20 2023

...GALE WARNING IN EFFECT FROM 1 PM TUESDAY TO 4 AM PDT
WEDNESDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  8 to 13 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 1 PM Tuesday to 4 AM PDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
6 follow-up statements
299 
WHUS76 KEKA 210352
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
852 PM PDT Mon Mar 20 2023

PZZ470-475-211200-
/O.CON.KEKA.GL.W.0021.230321T2000Z-230322T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
852 PM PDT Mon Mar 20 2023

...GALE WARNING REMAINS IN EFFECT FROM 1 PM TUESDAY TO 4 AM PDT
WEDNESDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  9 to 14 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 1 PM Tuesday to 4 AM PDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-211200-
/O.CON.KEKA.SE.A.0004.230322T0400Z-230322T1600Z/
Pt St George to Cape Mendocino out 10 nm-
852 PM PDT Mon Mar 20 2023

...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM TUESDAY EVENING
THROUGH WEDNESDAY MORNING...

* WHAT...Very steep and hazardous seas 8 to 10 feet possible.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From Tuesday evening through Wednesday morning.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous sea
conditions.

&&

$$
393 
WHUS76 KEKA 210914
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
214 AM PDT Tue Mar 21 2023

PZZ470-475-211715-
/O.EXT.KEKA.GL.W.0021.230321T2000Z-230322T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
214 AM PDT Tue Mar 21 2023

...GALE WARNING NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM
PDT WEDNESDAY...

* WHAT...North winds 25 to 35 kt with gusts up to 40 kt and seas 
  9 to 14 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 1 PM this afternoon to 3 AM PDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-211715-
/O.UPG.KEKA.SE.A.0004.230322T0400Z-230322T1600Z/
/O.NEW.KEKA.SC.Y.0034.230322T0400Z-230323T0400Z/
Pt St George to Cape Mendocino out 10 nm-
214 AM PDT Tue Mar 21 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 PM
PDT WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  steep seas 7 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 9 PM this evening to 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-211715-
/O.NEW.KEKA.SC.Y.0034.230322T1600Z-230323T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
214 AM PDT Tue Mar 21 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  steep seas 9 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 9 AM to 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
607 
WHUS76 KEKA 211540
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
840 AM PDT Tue Mar 21 2023

PZZ470-475-212345-
/O.EXT.KEKA.GL.W.0021.230321T2200Z-230322T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
840 AM PDT Tue Mar 21 2023

...GALE WARNING NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM
PDT WEDNESDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  9 to 14 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 PM this afternoon to 3 AM PDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-212345-
/O.CON.KEKA.SC.Y.0034.230322T0400Z-230323T0400Z/
Pt St George to Cape Mendocino out 10 nm-
840 AM PDT Tue Mar 21 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 PM PDT WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 7 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 9 PM this evening to 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-212345-
/O.CON.KEKA.SC.Y.0034.230322T1600Z-230323T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
840 AM PDT Tue Mar 21 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 9 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 9 AM to 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
246 
WHUS76 KEKA 212205
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
305 PM PDT Tue Mar 21 2023

PZZ475-220615-
/O.CAN.KEKA.GL.W.0021.000000T0000Z-230322T1000Z/
/O.EXB.KEKA.SC.Y.0034.230321T2205Z-230323T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
305 PM PDT Tue Mar 21 2023

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 32 kt and 
  seas 9 to 14 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-220615-
/O.CON.KEKA.GL.W.0021.000000T0000Z-230322T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
305 PM PDT Tue Mar 21 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WHAT...North winds 25 to 35 kt with gusts up to 40 kt and seas 
  9 to 14 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-220615-
/O.CON.KEKA.SC.Y.0034.230322T0400Z-230323T0400Z/
Pt St George to Cape Mendocino out 10 nm-
305 PM PDT Tue Mar 21 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 PM PDT WEDNESDAY...

* WHAT...Northwest winds 5 to 15 kt with gusts up to 25 kt and 
  seas 7 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 9 PM this evening to 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-220615-
/O.CON.KEKA.SC.Y.0034.230322T1600Z-230323T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
305 PM PDT Tue Mar 21 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 8 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 9 AM to 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
604 
WHUS76 KEKA 220404
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
904 PM PDT Tue Mar 21 2023

PZZ470-221000-
/O.CON.KEKA.GL.W.0021.000000T0000Z-230322T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
904 PM PDT Tue Mar 21 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WHAT...North winds 25 to 35 kt with gusts up to 40 kt and seas 
  9 to 14 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-221215-
/O.CON.KEKA.SC.Y.0034.000000T0000Z-230323T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
904 PM PDT Tue Mar 21 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 9 to 14 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-221215-
/O.CON.KEKA.SC.Y.0034.000000T0000Z-230323T0400Z/
Pt St George to Cape Mendocino out 10 nm-
904 PM PDT Tue Mar 21 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WHAT...Northwest winds 5 to 15 kt with gusts up to 25 kt and 
  seas 7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-221215-
/O.CON.KEKA.SC.Y.0034.230322T1600Z-230323T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
904 PM PDT Tue Mar 21 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 8 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 9 AM to 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
938 
WHUS76 KEKA 221000
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
300 AM PDT Wed Mar 22 2023

PZZ470-221800-
/O.EXP.KEKA.GL.W.0021.000000T0000Z-230322T1000Z/
/O.EXA.KEKA.SC.Y.0034.000000T0000Z-230323T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
300 AM PDT Wed Mar 22 2023

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 9 to 13 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-221800-
/O.EXT.KEKA.SC.Y.0034.230322T2200Z-230323T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
300 AM PDT Wed Mar 22 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT THURSDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 8 to 10 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 PM this afternoon to 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-221800-
/O.CON.KEKA.SC.Y.0034.000000T0000Z-230323T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
300 AM PDT Wed Mar 22 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 9 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-221800-
/O.CON.KEKA.SC.Y.0034.000000T0000Z-230323T0400Z/
Pt St George to Cape Mendocino out 10 nm-
300 AM PDT Wed Mar 22 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Northwest winds 5 to 15 kt and seas 7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Mar 20, 3:47 AM PDT, 11 hours 9 minutes earlier.

Area forecast discussion, Mar 20, 3:47 AM PDT, 11 hours 9 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
347 AM PDT Mon Mar 20 2023

.SYNOPSIS...Light showers will linger across Northwest California
this morning, and then dissipate going into the afternoon. A
period of dry weather will then occur through Tuesday morning,
followed by another round of light rain spreading north from the
Bay Area. After Tuesday, additional light beneficial rain chances
will exist during mid to late week.

&&

.DISCUSSION...Upper-level heights are forecast to gradually rise
today and aid in shower dissipation as subsidence and drier air
spreads across the region. An upper disturbance will then dig
southeastward across the NERN PAC this afternoon and tonight
before evolving into a closed low offshore from the Bay Area
during Tuesday. Impacts derived from that low, in the form of
heavy rain and strong gusty winds, will generally occur south of
the EKA CWA. However, bands of showers will likely spread north
from the low, impacting Mendocino and Lake Counties by midday
Tuesday, and then portions of Trinity, Humboldt, and perhaps Del
Norte Counties Tuesday afternoon and evening. In addition,
moderate easterlies will promote downslope warming across coastal
Humboldt and Del Norte Counties, which will aid in boosting high
temperatures into the mid to upper 50s, with a few locations
possibly reaching the low 60s.

The upper low is then forecast to deamplify as it shifts east
toward the Great Basin during Wednesday, but light shower activity
will persist in its wake. Those showers will be reinforced by a
glancing blow of ascent occurring on the southern periphery of a
PACNW disturbance. However, precipitation will continue to be of
the light and beneficial variety during the late week forecast
period.

Garner

&&

.AVIATION...Conditions continue to improve this morning as a
front exits the region. Predominant VFR is expected to continue,
with brief bouts of MVFR ceilings as scattered showers pass over
terminals this morning. An upper level low is forecast to drop to
the south of NWCA this evening and overnight, moving onshore along
the central coast Tues. This feature will loft mid-level cloud
across the state, bringing light rain to primarily areas south of
Cape Mendo, although flying impacts are expected to be minimal to
nonexistent.

&&

.MARINE...Westerly winds significantly weaken this morning as
another trough passes by to the south, moving onshore along the
central coast. This lull in the winds is expected to continue
through tonight, then northerly winds are forecast to begin to
strengthen Tuesday morning. Northerlies may reach Gale Force in
the outer waters Tuesday evening, with steep and hazardous seas
propagating into the northern inners should this occur. Winds then
drop back to advisory level Wednesday before significantly
weakening Thursday. A NW swell is forecast to build into the low
teens on Friday as well.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
     Hazardous Seas Watch from Tuesday evening through Wednesday
     morning for PZZ450.

     Gale Watch from Tuesday afternoon through late Tuesday
     night for PZZ470-475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Mar 20, 3:02 AM PDT, 11 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
302 AM PDT Mon Mar 20 2023

CAZ101>115-211015-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-Northern Lake-Southern Lake-
302 AM PDT Mon Mar 20 2023

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 8:59 PM PDTGale WatchEKA18 hr
Mar 20, 3:07 AM PDTHazardous Seas WatchEKA23 hr
Mar 20, 8:58 AM PDTSmall Craft AdvisoryEKA6 hr
Mar 20, 2:27 PM PDTFrost AdvisoryEKALake, Mendocino16 hr

Nearby

Gale Warnings in California, 2023Every gale warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.